# SDR FDKA200710283

- Difficulty date: October 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 16,449 hours, 15,288 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Damaged
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON DAY (1806 PHX LCL) - GALLEY DOOR SQUEALING.  REPAIRED DOOR SEAL AND LEAK CHECKED THE CABIN.  NO LEAKS NOTED.
